# SDR SWIA2025111700027

- Difficulty date: October 27, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N261SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000704
- Aircraft time: 18,977 hours, 13,985 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 17084631403
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE MECHANISM CABLE CORRODED.  REMOVED AND REPLACED AFT SERVICE DOOR SLIDE MECHANISM CABLE. IAW AMM 52-42-40.
